# SDR SCNA20180209058

- Difficulty date: February 9, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 57,005 hours, 21,806 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF NR 3 SLAT, S/N 000999 FOUND POSSIBLE CRACK AT THE LEADING EDGE SKIN AS MARKED. APPROX LOCATION OPPOSITE OF ACTUATOR LUG. GAINED ACCESS, CUT OUT DAMAGE. NEEDS HFEC FOR CUT-OUT, OPEN HOLE AND COUNTERSINKS. HFEC INSPECTIONS ACCOMPLISHED. NO CRACKS FOUND. FABRICATED 7075 T6 .063 FILLER AND 7075 T6 .071 DOUBLER. ALL HOLES REAMED TO STANDARD .187. REPAIRED.
